# SDR DL757090777

- Difficulty date: April 25, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 33,865 hours, 13,069 cycles
- Engine: Pwa PW2037
- Engine time: 65,645 hours, 29,333 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716488
- Condition: Making Metal
- Location: Nr 1
- Part time: 65,645 hours, 29,333 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF NR 1 ENGINE FAILED VERBAL FROM FLIGHT CREW.  LEFT FIRE BOTTLE WAS BLOWN AND NO FIRE OR OVERHEAT WARNING.  INDICATION SEEN OR HEARD.  REMOVED AND RP NR 1 ENGINE FIRE BOTTLE IAW AMM.  C/W TRANSMITTAL 6T103 NR 1 ENGINE CHANGE MALF-2T0  POS-01 CTL-573597002 SKILL-02.
